# SDR YENA2021042100257

- Difficulty date: April 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,021 hours, 13,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON MIDDLE SEAL REST OF AFT CARGO COMPARTMENT; (REF TOMX W/O 1556 NR #00158) CORROSION ON  MIDDLE SEAL REST APPROX FR 79. WAS REMOVED AND FOUND OUT OF LIMITS THEREFORE MIDDLE SEAL REST WAS REPLACED IAW EMB 190 SRMI  53-23-29. FIGURE 20.
